# SDR SWIA200110239

- Difficulty date: September 21, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 21,601 hours, 28,698 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Lt & Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AND LEFT NACELLE NR 1 FRAMES CRACKED.  REPLACED BOTH NACELLE NR 1 FRAMES IAW EMB120 SRM 51-10-02 AND SB 120-54-0036.
